MathSciNet Relay Station
MathSciNet bibliographic data
MR208601 55.70
Harrold, O. G., Jr.; Seebeck, C. L., III Locally weakly flat spaces. Bull. Amer. Math. Soc. 73 1967 457–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement